# SDR FDEA200912124431

- Difficulty date: December 12, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0032501
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO LT STA 535 FRAME, 9G NET UPPER SUPPORT YOKE EVALUATED AND FOUND NOT IAW ANY SRM REPAIR.  REPAIR CARRIED OUT IAW EA NR 1-5310-137502,  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
